MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION GZ-120PA; TRANSMITTER

NIHON KOHDEN CORPORATION GZ-120PA; TRANSMITTER
Model Number GZ-120PA
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer reported that the gz transmitter discharged the patient, possibly without user intervention.They were not sure if a staff member manually discharged the patient.Nk ts asked that they provide the cns logs in order to perform an investigation, however nk has not yet received the logs.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain information were made, but not provided: concomitant medical products.
 
Event or Problem Description
The biomedical engineer reported that the gz transmitter discharged the patient, possibly without user intervention.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer reported that the gz transmitter discharged the patient, possibly without user intervention.They were not sure if a staff member manually discharged the patient.No patient harm or injury was reported.Investigation summary: the customer stated they were unsure if the patient was discharged on the remote network station (rns) as well as the central nurse's station (cns).Nihon kohden technical support (nk ts) requested event logs, and the customer stated they would call back if it happened again.Follow-up correspondence for information did not receive a reply.With the information available it is reasonable to determine the root cause to be man (user education).A review of the serial number history shows no recurrence of the reported event.Admitting patients and inputting their patient information can be done on the transmitter as long as the previous patient has been discharged through the "discharging a patient" section.

Brand Name
GZ-120PA
Common Device Name
TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 116-8 560
JA  116-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
safety mgmt dept, quality mgmt
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key10440388
Report Number8030229-2020-00461
Device Sequence Number2949164
Product Code DRT
UDI-Device Identifier04931921117392
UDI-Public04931921117392
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K153707
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/28/2023
Report Date (Section F) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGZ-120PA
Device Catalogue NumberGZ-120PA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/24/2020
Device Age24 MO
Event Location Hospital
Date Report to Manufacturer08/21/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2020
Supplement Date Received by Manufacturer02/23/2023
Initial Report FDA Received Date08/21/2020
Supplement Report FDA Received Date02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA08/21/2020